# SDR REXA2012121201737

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 18,134 hours, 15,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ANGLES OF SEMI PRESSURE BULKHEAD AT FS 559 FOUND CRACKED AT LBL 18 AND RBL 18.  REPAIRED IAW BOMBARDIER REOS 601R-53-41-260, 601R-53-41-609, AND 601R-5341-1645 AND PA 53-025B.
